# SDR C2XA08ON086

- Difficulty date: February 7, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 8,707 hours, 4,831 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 8,707 hours, 4,831 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7681 - LAX TO LAX - FLIGHT CREW REPORTED LAV SMOKE DETECTOR INDICATION IN FLIGHT.  FLIGHT CREW DID NOT REPORT EMERGENCY AND RETURNED TO BLOCK WITHOUT INCIDENT.  MX PERSONNEL REMOVED AND REPLACED LAV SMOKE DETECTOR OPERATIONALLY CHECKED SATISFACTORY.  A/C WAS RELEASED TO RETURN FOR SERVICE.
